Serre, Jean-Pierre
Congruences et formes modulaires
Séminaire Bourbaki, Tome 14 (1971-1972) , Exposé no. 416 , p. 319-338
Zbl 0276.14013 | MR 466020 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1971-1972__14__319_0

Bibliographie

[1] A.O.L. Atkin - Congruences for modular forms, Computers in mathematical research (ed. by R.F.Churchhouse and J-C. Herz), p. 8-19, North-Holland, Amsterdam, 1968. MR 240053 | Zbl 0186.36302

[2] Z.I. Borevič et I.R. Šafarevič - Théorie des nombres (traduit du russe par M. et J-L. Verley), Gauthier-Villars, Paris, 1967. MR 205908

[3] P. Deligne - Formes modulaires et représentations l-adiques, Séminaire Bourbaki, exposé 355 (février 1969), Lecture Notes n° 179, Springer-Verlag, 1971. Numdam | Zbl 0206.49901

[4] M. Deuring - Die Typen der Multiplikatorenringe elliptischer Funktionenkörper, Abh. Math. Sem. Hamburg, 14, 1941, p. 197-272. JFM 67.0107.01 | MR 5125

[5] E. Hecke - Mathematische Werke, Vandenhoeck und Ruprecht, Göttingen, 1959. MR 104550 | Zbl 0092.00102

[6] J. Igusa - Class number of a definite quaternion with prime discriminant, Proc. Nat. Acad. Sci. USA, 44, 1958, p. 312-314. MR 98728 | Zbl 0081.03601

[7] J. Igusa - On the algebraic theory of elliptic modular functions, J. Math. Soc. Japan, 20, 1968, p. 96-106. MR 240103 | Zbl 0164.21101

[8] H. Klingen - Über die Werte der Dedekindschen Zetafunktionen, Math. Ann., 145, 1962, p. 265-272. MR 133304 | Zbl 0101.03002

[9]O. Kolberg - Note on Ramanujan's function τ(n) , Math. Scand. 10, 1962, p. 171-172. Zbl 0109.03101

[10] O. Kolberg - Congruences for the coefficients of the modular invariant j(τ) , Math. Scand. 10, 1962, p. 173-181. Zbl 0109.03003

[11] J. Lehner - Lectures on modular forms, Nat. Bureau of Standards, Appl. Math. Ser. 61, Washington, 1969. MR 264070 | Zbl 0189.36801

[12] S. Ramanujan - On certain arithmetical functions, Trans. Cambridge phil. Soc., 22, 1916, p. 159-184 (Collected Papers, n° 18, p. 136-162). MR 2280861

[13] P. Roquette - Analytic theory of elliptic functions over local fields, Vandenhoeck und Ruprecht, Göttingen, 1970. MR 260753 | Zbl 0194.52002

[14] J.-P. Serre - Abelian l-adic representations and elliptic curves, Benjamin, New York, 1968. MR 263823 | Zbl 0186.25701

[15] J.-P. Serre - Une interprétation des congruences relatives à la fonction τ de Ramanujan, Séminaire Delange-Pisot-Poitou, 1967/1968, exposé 14. Numdam | Zbl 0186.36902

[16] J.-P. Serre - Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. math., 15, 1972, p. 259-331. MR 387283 | Zbl 0235.14012

[17] C.L. Siegel - Berechnung von Zetafunktionen an ganzzahligen Stellen, Gött. Nach. 1969, n° 10, p. 87-102. MR 252349 | Zbl 0186.08804

[18] H.P.F. Swinnerton-Dyer - Some implications of Ramanujan's methods of proving congruences for τ(n) (1971, non publié).